MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG Transseptal Needle; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION NRG Transseptal Needle; Catheter, Septostomy
Model Number NRG-E-HF-98-C1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
NRG Transseptal Needle
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50508441
Report Number2124215-2026-45800
Device Sequence Number18694922
Product Code DXF
UDI-Device Identifier00685447000259
UDI-Public(01)00685447000259(17)290324(10)38966595
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-98-C1
Device Catalogue NumberNRG-E-HF-98-C1
Device Lot Number0038966595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown